# SDR NACA2024070400001

- Difficulty date: July 4, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 111,432 hours, 20,767 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Egt Indication
- Condition: Illuminated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT DURING TAXI IN, HIGH EGT THEN SHUTDOWN. DEFERRED PER MEL 49-11-01A. PERFORMED DETAIL VISUAL INSPECTION OF EGT THERMOCOUPLES, NO DEFECTS NOTED. INSPECTED MAGNETIC CHIP DETECTORS IAW AMM 49-27-04. NO FAULTS FOUND.
